# SDR 0212112

- Difficulty date: December 1, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N152CQ
- Make and model: Saab SF340A
- Aircraft serial: 152
- Aircraft time: 27,560 hours, 30,810 cycles
- Engine: Ge CT75A2
- Engine time: 24,834 hours, 27,205 cycles
- Propeller: Rotol R389*
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Part number: 1734362450
- Condition: Contaminated
- Location: Tailpipe Sensor
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS ON TAKE-OFF ROLL AT 110 KNOTS WHEN THE PILOT OBSERVED THE RIGHT TAILPIPE HOT LIGHT WAS ILLUMINATED.  PILOT ABORTED TAKE-OFF AND RETURNED TO GATE.  MAINTENANCE FOUND MOISTURE IN THE RIGHT OUTBOARD TAILPIPE HEAT SENSOR CONNECTOR. MECHANIC DRIED CONNECTOR AND PERFORMED GROUND RUN OF RIGHT ENGINE. ENGINE RUN OPS CHECK WAS GOOD, AIRCRAFT RETURNED TO SERVICE.
